# SDR 96ZZZX35

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9119Y
- Make and model: Mooney M20J
- Aircraft serial: 243265
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: 860015
- Condition: Failed
- Location: Gyro Vacuum
- Component: King, KI526
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER PERFORMING AN ANNUAL INSPECTION WHICH INCLUDED CHANGING THE VACUUM SYSTEM CENTRAL AIR FILTER, THE ACFT DIVERTED FROM ITS FLIGHT PLAN TO MAKE A PRECAUTIONARY LANDING DUE TO A HORIZON GYRO FAILURE.  FOUND ONE OF THE LATEX TUBES USED AS A VACUUM LINE IN THE LATE MODEL MOONEYS HAD FOLDED OVER RESTRICTING VACUUM TO THE HORIZON AND CAUSING THE HORIZON TO FAIL.
